# SDR DXTA2024101400824

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N821QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000058
- Aircraft time: 3,354 hours, 1,953 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP2025022
- Part serial: 20356H0996
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT SIDE SIDE WINDOW HAS A CRACK UPPER AFT CORNER. CORRECTIVE ACTION: REPLACED RH COCKPIT SIDE WINDOW IAW AMM 56-10-10. OPS/LEAK CHECK GOOD.
